Hokkaido Mathematical Journal

Perfect Sets and Sets of Multiplicity

Robert KAUFMAN

Full-text: Open access

Article information

Source
Hokkaido Math. J., Volume 16, Number 1 (1987), 51-55.

Dates
First available in Project Euclid: 11 October 2013

Permanent link to this document
https://projecteuclid.org/euclid.hokmj/1381517829

Digital Object Identifier
doi:10.14492/hokmj/1381517829

Mathematical Reviews number (MathSciNet)
MR878841

Zentralblatt MATH identifier
0619.42008

Citation

KAUFMAN, Robert. Perfect Sets and Sets of Multiplicity. Hokkaido Math. J. 16 (1987), no. 1, 51--55. doi:10.14492/hokmj/1381517829. https://projecteuclid.org/euclid.hokmj/1381517829


Export citation